DEA cover

Differential Equations & Applications

Volume: 5

Year: 2013


Issue: 1 (February, 2013)
Article number / DOI Authors / Title Pages Abstract Article
05-01 M.A.M. Alwash: Composition conditions for two-dimensional polynomial systems 1–12 View View
05-02 Qingkai Kong, Thomas E. St. George: Matching method for nodal solutions of multi-point boundary value problems 13–31 View View
05-03 Abdelhamid Benmezaï, Salima Mechrouk, Sotiris K. Ntouyas: Global curve of positive solutions for φ Laplacian Dirichlet bvp with at most one turning point 33–52 View View
05-04 L. X. Truong, P. D. Phung, B. T. Quan: Positive pseudo-symmetric solutions for a nonlocal p-Laplacian boundary value problem 53–68 View View
05-05 Run Xu, Fanwei Meng: Oscillation criteria for neutral partial functional differential equations 69–82 View View
05-06 Yiwei Ye: Infinitely many solutions for Kirchhoff type problems 83–92 View View
05-07 Dongsheng Kang, Xiaofeng Shen: Systems of elliptic equations involving multiple inverse-square potentials and critical exponents 93–110 View View
05-08 Sofiane El-Hadi Miri: Quasilinear elliptic problem with Hardy potential and a reaction-absorbtion term 111–125 View View
05-09 Yuji Liu, Tieshan He, Haiping Shi: Three positive solutions of Sturm-Liouville boundary value problems for fractional differential equations 127–152 View View
05-10 Kaimin Teng: Erratum to "Existence and multiplicity of solutions for the nonlinear Klein-Gordon equation coupled with Born-Infeld theory on bounded domain" [Differ. Equ. Appl. 4 (2012) 445-457] 153–153 View View
Issue: 2 (May, 2013)
Issue: 3 (August, 2013)
Issue: 4 (November, 2013)